# SDR SIMA20121117016

- Difficulty date: November 17, 2012
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N811AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145529
- Aircraft time: 26,780 hours, 23,160 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 14530637006
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND RT OTBD SEAT TRACK CORRODED AT FR-50.  REPAIRED RT OTBD SEAT TRACK IAW EO-53MR-2042.
